Search Results

There are 44322 results for: content related to: On Vapnik-Chervonenkis density over indiscernible sequences

  1. Subtlety and partition relations

    Mathematical Logic Quarterly

    Volume 62, Issue 1-2, February 2016, Pages: 59–71, Toshimichi Usuba

    Version of Record online : 19 NOV 2015, DOI: 10.1002/malq.201400040

  2. Aronszajn trees, square principles, and stationary reflection

    Mathematical Logic Quarterly

    Volume 63, Issue 3-4, November 2017, Pages: 265–281, Chris Lambie-Hanson

    Version of Record online : 27 OCT 2017, DOI: 10.1002/malq.201600040

  3. Around independence and domination in metric abstract elementary classes: assuming uniqueness of limit models

    Mathematical Logic Quarterly

    Volume 60, Issue 3, May 2014, Pages: 211–227, Andrés Villaveces and Pedro Zambrano

    Version of Record online : 11 MAY 2014, DOI: 10.1002/malq.201300059

  4. On the strength of marriage theorems and uniformity

    Mathematical Logic Quarterly

    Volume 60, Issue 3, May 2014, Pages: 136–153, Makoto Fujiwara, Kojiro Higuchi and Takayuki Kihara

    Version of Record online : 11 MAY 2014, DOI: 10.1002/malq.201300021

  5. Inconsistency lemmas in algebraic logic

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 393–406, James G. Raftery

    Version of Record online : 6 NOV 2013, DOI: 10.1002/malq.201200020

  6. You have free access to this content
    Forcing with adequate sets of models as side conditions

    Mathematical Logic Quarterly

    Volume 63, Issue 1-2, April 2017, Pages: 124–149, John Krueger

    Version of Record online : 31 MAR 2017, DOI: 10.1002/malq.201400022

  7. Forcing a set model of Z3 + Harrington's Principle

    Mathematical Logic Quarterly

    Volume 61, Issue 4-5, August 2015, Pages: 274–287, Yong Cheng

    Version of Record online : 19 AUG 2015, DOI: 10.1002/malq.201300072

  8. Definably extending partial orders in totally ordered structures

    Mathematical Logic Quarterly

    Volume 60, Issue 3, May 2014, Pages: 205–210, Janak Ramakrishnan and Charles Steinhorn

    Version of Record online : 11 MAY 2014, DOI: 10.1002/malq.201300047

  9. Some combinatorial principles for trees and applications to tree families in Banach spaces

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 70–83, Costas Poulios and Athanasios Tsarpalias

    Version of Record online : 8 FEB 2014, DOI: 10.1002/malq.201300029

  10. The space of minimal structures

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 40–53, Oleg Belegradek

    Version of Record online : 29 JAN 2014, DOI: 10.1002/malq.201300012

  11. Congruence properties of pseudocomplemented De Morgan algebras

    Mathematical Logic Quarterly

    Volume 60, Issue 6, November 2014, Pages: 425–436, Hanamantagouda P. Sankappanavar and Júlia Vaz de Carvalho

    Version of Record online : 17 OCT 2014, DOI: 10.1002/malq.201300038

  12. Peano Corto and Peano Basso: A Study of Local Induction in the Context of Weak Theories

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 92–117, Albert Visser

    Version of Record online : 8 FEB 2014, DOI: 10.1002/malq.201200102

  13. Computational aspects of satisfiability in probability logic

    Mathematical Logic Quarterly

    Volume 60, Issue 6, November 2014, Pages: 444–470, Rutger Kuyper

    Version of Record online : 22 OCT 2014, DOI: 10.1002/malq.201300015

  14. Completeness and interpolation of almost-everywhere quantification over finitely additive measures

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 286–302, João Rasga, Wafik Boulos Lotfallah and Cristina Sernadas

    Version of Record online : 1 AUG 2013, DOI: 10.1002/malq.201110051

  15. Upward Morley's theorem downward

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 303–331, Gábor Sági and Zalán Gyenis

    Version of Record online : 6 AUG 2013, DOI: 10.1002/malq.201110048

  16. When series of computable functions with varying domains are computable

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 471–493, Iraj Kalantari and Larry Welch

    Version of Record online : 4 NOV 2013, DOI: 10.1002/malq.201200053

  17. Limit models in metric abstract elementary classes: the categorical case

    Mathematical Logic Quarterly

    Volume 62, Issue 4-5, August 2016, Pages: 319–334, Andrés Villaveces and Pedro Zambrano

    Version of Record online : 12 SEP 2016, DOI: 10.1002/malq.201300060

  18. The simplest protoalgebraic logic

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 435–451, Josep Maria Font

    Version of Record online : 14 NOV 2013, DOI: 10.1002/malq.201200052

    Corrected by:

    Erratum: Erratum to J. M. Font, The simplest protoalgebraic logic

    Vol. 60, Issue 1-2, 91, Version of Record online: 8 FEB 2014

  19. On the coincidence of certain approaches to smoothness spaces related to Morrey spaces

    Mathematische Nachrichten

    Volume 286, Issue 14-15, October 2013, Pages: 1571–1584, Wen Yuan, Winfried Sickel and Dachun Yang

    Version of Record online : 3 JUN 2013, DOI: 10.1002/mana.201300020

  20. On notions of representability for cylindric-polyadic algebras, and a solution to the finitizability problem for quantifier logics with equality

    Mathematical Logic Quarterly

    Volume 61, Issue 6, November 2015, Pages: 418–477, Tarek Sayed Ahmed

    Version of Record online : 5 NOV 2015, DOI: 10.1002/malq.201300064